Andrews gratefully acknowledges the research support of the National Science Foundation via Grants SES-0751517 and SES-1058376. The authors thank the co-editor, four referees, Andrés Aradillas-López, Kees Jan van Garderen, Hidehiko Ichimura, and Konrad Menzel for helpful comments.
Inference Based on Conditional Moment Inequalities
Article first published online: 20 MAR 2013
© 2013 The Econometric Society
Volume 81, Issue 2, pages 609–666, March 2013
How to Cite
Andrews, D. W. K. and Shi, X. (2013), Inference Based on Conditional Moment Inequalities. Econometrica, 81: 609–666. doi: 10.3982/ECTA9370
- Issue published online: 20 MAR 2013
- Article first published online: 20 MAR 2013
- Manuscript received June, 2010; final revision received August, 2012.
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!